# SDR CALA2023032400848

- Difficulty date: March 22, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 70,570 hours, 30,840 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Plate
- Part number: D5347112420300
- Condition: Corroded
- Location: Frm 69 And 70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SHEAR PLATE B/W FRM 69 AND 70 CORRODED GEN BY V937268 ON HAEC O LCQ NR 9294337(20337) REMOVED AND REPLACED CORRODED SHEAR PLATE BETWEEN FR 69-70 R/H I AW A319 SRM 51-72-11  ACMP BY MECH V914121 INSP BY V916884
